# SDR DXTA200501168

- Difficulty date: December 21, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Engine: Pwa JT15D5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: M83536
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO FBO, PARTIAL BRAKE PRESSURE LOST  WITH PWR BRAKE LOW PRESSURE AND ANTI SKID INOP ANNUCIATOR LIGHTS ON. TRIED TURNING ANTI-SKID OFF, AND ALL BRAKE PRESSURE LOST. TURNED ANTI-SKID ON RECLAIMED PARTIAL PRESSURE. TROUBLESHOT A/S BRAKE SYS, REPLACED BRAKE CONTROL RELAY, BROKE METER RELAY, BRAKE LOW PRESS SWT FOUND FLUID IN LOWER BRAKE VENT LINE, INSP LT AND RT BRAKE SHUTTLE VLV'S, FOUND FLUID IN BRAKE LINES, RESEALED LT AND RT BRAKE SHUTTLE VLV'S, REINSTALLED, REINSTALLED BRAKE LINES, BLED A/S BRAKE SYSTEM, OPS CHK/LK CHKS GOOD IAW M/M CH'S 12-12-02, 32-42-00, AND CMM CH 32-46-43 CWRRO61D.
